# SDR UIEA2018041100682

- Difficulty date: April 11, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 85,354 hours, 18,125 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LANDING AND DURING ROLL OUT EICAS MSG & WARNING "L STARTER CUTOUT". DEFERRED LEFT STARTER CUTOUT SYSTEM INOP AS PER MEL 80-11-02 CAT C. MDDR 92216 ASSIGNED. NO (M) ACTION REQUIRED.
